BibTeX record: journals/fss/GarciaRS10

download as .bib file

@article{DBLP:journals/fss/GarciaRS10,
  author    = {Javier Guti{\'{e}}rrez Garc{\'{\i}}a and
               Salvador Romaguera and
               Manuel Sanchis},
  title     = {Fuzzy uniform structures and continuous t-norms},
  journal   = {Fuzzy Sets and Systems},
  year      = {2010},
  volume    = {161},
  number    = {7},
  pages     = {1011--1021},
  url       = {http://dx.doi.org/10.1016/j.fss.2009.09.021},
  doi       = {10.1016/j.fss.2009.09.021},
  timestamp = {Tue, 30 Sep 2014 16:06:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fss/GarciaRS10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}